# SDR DHL9670910C

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Chafed
- Location: Bs 990-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SKIN DOUBLER INSIDE B-SYSTEM HYDRAULIC COMPARTMENT, BETWEEN STA 990 AND 1010 CHAFED DEEPLY.  INSTALLED DOUBLER PER SRM 53-30-3, 10 BY 6.
